Forum

Got my Modafinil!-

I posted recently about my neuro suggesting I start on Modafinil and the responce I got on here was that I was lucky to get it.

Well I have it in front of me. Starting it tomorrow and am a bit nervous. I have been told to take one at 9am for a few days and if it doesn't do any good t up to 2 tablets, one at 9am and one at 12.

Did anyone else feel anything after the first one? I have visions of me getting "stoned" lol!

I know I am not to get my hopes up as it only helps about 50% of people.

Will let you know how I get on xx

Hi Lindsay,

I'm afraid I don't know anything at all about this drug but just wanted to wish you good luck and hope it works for you.

Janet

x

Hiya

I have heard the name of this drug and am curious re how it works. I understand it is normally for those with sleep probs such as shift work and narcothingy!

Some days I am so exhausted that I cant get out of bed-so I stay in it (or go back to it) and sleep. Thats not as easy as it sounds-I am a single Mum of four! But surely its better to follow what your body is telling you? My interest is in how taking a drug to keep you awake affects the body when you stop taking it and indeed when you are taking it as there must be extra work/energy involved. Does your body have to stuggle even more as its wanting to sleep/rest and you are forcing a drug induced awakeness.

Those who have experience of this drug and can answer my queries I would be grateful-one can never have too much info and I may be able to support/help another if they are thinking of trying this medication.

Thanks,Ellie x

Hi,

I do hope it works for you. My GP did warn me it would probably only give me an extra 10% energy. However it didn't make any difference at all. What I wanted to say though is that I didn't have any side effects for me so fingers crossed there'll be no problems with that 1st tablet!

Good Luck!

Sarah x

Hi

I've been on Modafinil for a few years now and find it really helpful, started off on 200mg first thing in the morning then as

fatigue got worse increased dose with an extra 100mg later in the day. I haven't noticed any side effects from it either but sadly no 'stoned' effect either happy2

I hope it works for you too.

Good luck!

Carolyn

i thought that modafinil was more a speed like drug, so you won't feel stoned - probably like the iv steroids effect of making you more awake. i'm due to start on modafinil next week and i can't wait.

 

carole xx

Thanks for your replies.
I took one tablet at 9am on friday and i didnt feel any change (good or bad) at all. I didnt take any yesterday as I was going out for drinks last night and didnt know if I was allowed both.
I will try it the next few days and if no change I will take one at 12 too.

I was on it years ago and it made a bit of a difference but not much.  Then I was not on it for years until last year when I started having lots of fatigue stuff and gave it another go.  This time the good effect has been much more marked and I am delighted with it.  Makes a heck of a difference and makes day to day life much less of a struggle for me, which is great.

I hope it helps you.

Alison